# SDR DL76L950195

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Card
- Part number: 849704
- Condition: Faulty
- Location: Pseu
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON APPLICATION OF TAKEOFF POWER HAD TAKEOFF WARNING, L/E SLAT  ASSYMETRY.  REJECTED TAKEOFF, RETURNED TO BLOCK.  TROUBLESHOOTING FOUND PSEU HAS CARD 012 FAULT, TEST 503/507.  REPLACED CARD OPERATION NORMAL WITH SYSTEMS CRITICAL TO ETOPS.
